# SDR DL72W952930

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD RT PACK FAILURE LEFT PACK UNABLE TO MAINTAIN PRESSURE.  EMERGENCY DESCENT WAS MADE, LANDED ATL.  FOUND HULL SEAL CENTER TANK AND FWD CARGO JUNCTION DISPLACED AND TORN.  REPAIRED SEAL AND REPLACED RT PACK CONTROL VALVE, OPERATION NORMAL.
